Phenomenological damping of nonlinear-optical response tensors

Andrews, D. L., Naguleswaran, S. and Stedman, G. E. (1998) Phenomenological damping of nonlinear-optical response tensors. Physical Review A, 57 (6). pp. 4925-4929. ISSN 1050-2947

[img]
Preview
PDF (105) - Published Version
Download (98kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Chemistry
Depositing User: Pure Connector
Date Deposited: 18 Jan 2016 17:03
Last Modified: 22 Apr 2020 00:57
URI: https://ueaeprints.uea.ac.uk/id/eprint/56502
DOI: 10.1103/PhysRevA.57.4925

Actions (login required)

View Item View Item